Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Number of items: 1.

Bibliographic data only

Marra, G; Radice, R; (2011) Estimation of a semiparametric recursive bivariate probit model in the presence of endogeneity. The Canadian journal of statistics = Revue canadienne de statistique, 39 (2). pp. 259-279. ISSN 0319-5724 DOI: Full text not available from this repository.

This list was generated on Mon Jul 29 00:09:50 2019 BST.